# SDR UALA2012040502121

- Difficulty date: April 4, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 84,276 hours, 13,549 cycles
- Engine: Pwa PW4060
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Swivel
- Part number: LSP1449C10S
- Condition: Leaking
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SIGNS OF HYDRAULIC FLUID IN NOSE LANDING GEAR AREA.  FOUND EVIDENCE OF FLUID AROUND STEERING METERING VALVE (LOOKS LIKE SMALL WEEP THAT IS NOT NEW).  CLEANED DOWN GEAR AND ACCOMPLISHED OPERATIONAL CHECK OF STEERING SYSTEM AND NO LEAKS AND NO WEAPAGE.  REPLACED NOSE GEAR RETRACTION SWIVEL.  PRESSURIZED RETRACTION ACTUATOR, NO LEAKS NOTED.
